# SDR DALA2021041402202

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 14,617 hours, 1,337 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 25efg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 OXYGEN MASKS AT SEATS 25EFG FELL OUT. CORRECTIVE ACTION: STOWED MASKS AT SEATS 25EFG REF A350 AMM 35-23. (7685990)
